Vol. 84, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A commutative Banach algebra of functions of generalized variation

A. M. Russell

Vol. 84 (1979), No. 2, 455–463
Abstract

It is known that the space of functions, anchored at a, and having bounded variation form a commutative Banach algebra under the total variation norm. We show that functions of bounded k-th variation also form a Banach algebra under a norm defined in terms of the total k-th variation.

Mathematical Subject Classification 2000
Primary: 46J10
Milestones
Received: 1 June 1978
Published: 1 October 1979
Authors
A. M. Russell